Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On an almost periodic Mathieu equation


Author: Jacob M. Abel
Journal: Quart. Appl. Math. 28 (1970), 205-217
MSC: Primary 34.45
DOI: https://doi.org/10.1090/qam/274865
MathSciNet review: 274865
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, Almost periodic functions, Dover, New York, 1953
  • [2] N. W. McLachlan, Theory and Application of Mathieu Functions, Oxford, at the Clarenden Press, 1947. MR 0021158
  • [3] Jurgen Moser, Combination tones for Duffing’s equation, Comm. Pure Appl. Math. 18 (1965), 167–181. MR 0179430, https://doi.org/10.1002/cpa.3160180116
  • [4] J. Moser, On the theory of quasiperiodic motions, SIAM Rev. 8 (1966), 145–172. MR 0203160, https://doi.org/10.1137/1008035
  • [5] P. Bohl, Sur certaines equations différentielles d'un type général utilisable méchanique, Bull. Soc. Math. France 38, 5-138 (1910)
  • [6] J. Favard, Leçons sur les functions presque-périodiques, Gauthier-Villars, Paris, 1933
  • [7] H. Poincaré, Les methodes nouvelles de la mécanique célèste, vol. II, Dover, New York, 1957
  • [8] J. M. Abel, The stability of dynamic and elastic systems with almost periodic or nearly periodic excitation, Ph.D. thesis, University of Pennsylvania, Philadelphia, Pa., 1966

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/qam/274865
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website